# SDR IPXA2023091994191

- Difficulty date: August 28, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 90,223 hours, 19,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: ANB720314
- Condition: Cracked
- Location: R/H Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CR/H MLG WHEEL WELL AREA O/B AFT SIDE WALL STIFFENER HAS A CRACKED.REPLACED CRACKED STIFFENER AT THE R/H MLG WHEEL WELL AREA O/B AFT SIDE IAW SRM 51-35-01 (MINOR)
